Print Page | Contact Us | Sign In | Join AiP
Conference On Philanthropy 2017 Schedule
Share |
   
 Schedule as of April 7, 2017  (subject to change)
Earn up to 10 hours CE credit each for CFP,  PACE (CAP®), CIMA®, CIMC®, and CPWA® designations.
 Wednesday, April 19
9:00 am  Sponsor Set Up
10:30 am  Registration Opens
11:30 am  Buffet Lunch Opens
12:00 pm  Welcome Remarks
12:15 pm  Opening General Session
Indispensable: How Philanthropy Fuels American Success
Karl Zinsmeister,The Philanthropy Roundtable | Details
2:00 pm Breakout Sessions

How to Elevate Your Practice to a Higher Level Through Technology
Shawn Barberis, JD, Aspida360, Inc.
Details

The Power of Knowing Your Donor's Money Story
Jay Cherney, Wealth 360 | Details
Offers 1 hour CE credit for PACE (CAP®), CIMA®, CIMC®, and CPWA® designations.

Planning for Long-Term Charitable Impact in Uncertain Times
Bryan Kirk, Fiduciary Trust International of California | Details Offers 1 hour CE credit for CFP,  PACE (CAP®), CIMA®, CIMC®, and CPWA® designations.   Details

3:00 pm Breakout Sessions
The Great Paradigm Shift: In Debt America to Endow America, the Good Citizen and Social Secharity
Les Winston, AiP Foundation | Details
Why We Gather
Whittier Trust Philanthropic Services Team:

Julie Lytle Nesbit; Pegine Grayson; Ashley Fontanetta; Haley Kirk

Details

CSI-Philanthropy (aka: Opportunity Recognition)
Randy Fox, EzCharitable, LLC | Details
Offers 1 hour CE credit for CFP,  PACE (CAP®), CIMA®, CIMC®, and CPWA® designations.
4:00 pm Break
4:15 pm General Session
Simplifying Planned Giving with Life Insurance
Gonzalo M. Garcia, CLU, AgencyONE Insurance Marketing Group, LLC
Details

5:20 pm General Session
Building a Splendid Philanthropic Legacy Across Generations
Virginia Esposito, National Center for Family Philanthropy | Details
Offers 1 hour CE credit for CFP,  PACE (CAP®), CIMA®, CIMC®, and CPWA® designations.
 7:00 pm Annual Meeting and Fithian Awards Dinner
 Thursday, April 20
 8:00 am Registration and Buffet Breakfast Opens
 8:45 am Breakfast General Session
The 2016 U.S. Trust Study of High Net Worth Philanthropy - Issues Driving Charitable Activities Among Wealthy Households
Randy Fox, EZ Charitable interviews Claire Costello, U.S. Trust, Bank of America Private Wealth Management | Details
 10:00 am Breakout Sessions
Building Collaborative Relationships with Like-Minded Advisors - Your Clients/Donors Deserve This From You!
Alan
Pratt,Pratt Legacy Advisors  | Details
Offers 1 hour CE credit for CFP,  PACE (CAP®), CIMA®, CIMC®, and CPWA® designations.
Social Enterprise - How Business Models are Addressing Social Issues
Adlai Wertman, USC Marshall Brittingham Social Enterprise Lab | Details
 

Deep Dive | The 2016 U.S. Trust Study of High Net Worth Philanthropy - Issues Driving Charitable Activities Among Wealthy Households
David Ratcliffe, US Trust, Bank of America Private Wealth Management | Details
Offers 1 hour CE credit for CFP,  PACE (CAP®), CIMA®, CIMC®, and CPWA® designations.

 11:00 am Coffee Break
 11:30 am Breakout Sessions
Starting “THE” Conversation with Your Client/Donor 
Rod Zeeb,The Heritage Institute | Lori Coonen, The Heritage Institute | Details  
    
Philanthropy and the Sale of a Business: The Opportunity of a Lifetime
Christopher Clarkson, Bernstein | Andrea Ross Bernstein Bernstein | Details
Offers 1 hour CE credit for CFP,  PACE (CAP®), CIMA®, CIMC®, and CPWA® designations.

 

Women in Philanthropy Panel
Moderator: Marty Dutch, First Foundation
Panelists: Lyn Christensen, Organizational Behavior + Operations Specialist; Colleen Gregerson, Maverick Collective; Mitchell Singer, Rockefeller Philanthropy Advisors

Details

 12:30 pm Buffet Lunch Opens
 1:00 pm Luncheon General Session:
Journey of a Reluctant Philanthropist
Featured Speaker: Steve Perry, Sacred Harvest Foundation
Details
 2:30 pm Breakout Sessions
The Simplicity & Power of "Reversionary" Charitable Lead Annuity Trusts
Bradford  Gornto, Effectual Giving, LLC & Gornto Law, PLLC | Details
Offers 1 hour CE credit for CFP,  PACE (CAP®), CIMA®, CIMC®, and CPWA® designations.
The New Era of Impact Philanthropy: From Making Donations to Making a Difference
Lindsay  Matush, Vario Philanthropy | Details Offers 1 hour CE credit for CFP,  PACE (CAP®), CIMA®, CIMC®, and CPWA® designations.

The Christian Philanthropist: Their Hopes, Needs, and Fears.
Steve Perry, Sacred Harvest Foundation
Details

3:30 pm Afternoon General Session
Charitable, Income Tax & Transfer Tax Planning Opportunities and Challenges under the New Administration and Congress
David Cahoone, Johnson, Browning & Clayton Law Firm | Details
Offers 1 hour CE credit for CFP,  PACE (CAP®), CIMA®, CIMC®, and CPWA® designations.
4:40 pm Informal Chat - Starting an AiP Chapter (meet in the Gazebo)
 5:00 pm Happy Hour in the Gazebo
 7:00 pm Optional Excursion: Harbor Bay Boat Tour  (additional $15 | space limited)
 Friday, April 21
 8:00 am Breakfast Buffet Opens
 8:00 am
Special Interest Session: 
So You Want to Start An AiP Chapter
 9:00 am Breakfast General Session  
Philanthropic Planning from the Client's Seat at the Table
Phil Cubeta CAP, The American College with Chris Blunt CAP, President of the Investments Group, New York Life | Details

Offers 1 hour CE credit for CFP,  PACE (CAP®), CIMA®, CIMC®, and CPWA® designations.
 10:30 am Coffee Break
 11:00 am Breakout Sessions
 

Leveraging Complex Assets to Maximize Impact for Your Clients
Amy  Grossman,  Fidelity Charitable | Details
Offers 1 hour CE credit for CFP,  PACE (CAP®), CIMA®, CIMC®, and CPWA® designations.

Peer Learning Strategies for Maximizing High Leverage Givers
Tim Dammon,Halftime Institute |
Details
Offers 1 hour CE credit for CFP,  PACE (CAP®), CIMA®, CIMC®, and CPWA® designations.

 12:00 pm

Breakout Sessions

 
Achieving Quantum Impact: Doing Well While Doing Good
R. J.  Kelly,  Wealth Legacy Group, Inc | Details
Family Philanthropy Feuds - Dividing the Foundation and More
Brigit  Kavanagh,  Kavanagh Rhomberg, LLP  Details
Offers 1 hour CE credit for CFP,  PACE (CAP®), CIMA®, CIMC®, and CPWA® designations.
 1:00 pm Lunch Buffet Opens
 1:30 pm Closing General Session
The Legacy Family:  A Family for the Generations
Doug Freeman, Orange County Music & Dance and Lee Hausner, First Foundation Bank
Details
 2:30 pm Closing Remarks.  Thank You and Goodbye
 2:45 pm Board of Directors Meeting (by invitation only)

216 W. Jackson Blvd., Suite 625 | Chicago, Illinois | 60606
Phone: 888.597.6575 | Fax: 312.750.1203 | admin@advisorsinphilanthropy.org
Managed by Gidley Management Group, Inc.
© 2012 Advisors in Philanthropy | All Rights Reserved